INTERNATIONAL JOURNAL OF APPLIED MATHEMATICS

S.NO Volume Issue Title of the paper Author(s) View Article
1 Volume 6 Issue 1 Stochastic model for a single grade system with two components for threshold and correlated inter-decision times p.sudharani and k.p.uma
2 Volume 6 Issue 1 Regular generalized semiopen sets in intuitionstic fuzzy topological spaces Anitha.r and d.jayanthi
3 Volume 6 Issue 1 On πgs-homeomorphism in intuiltionistic fuzzy topological spaces s.maragathavalli and k.ramesh
4 Volume 6 Issue 1 Signed product cordial in context of some graph operations Santhi.m and james albert.a
5 Volume 6 Issue 1 On star generalized regular compact spaces and star generalized regular connected spaces in topological spaces v.rajendran, s.maragathavalli and n.suresh
6 Volume 6 Issue 1 Contra bt-continuous functions in supra topologicalj spaces k.krishaveni and m.vigneshwaran